# SDR YENA2023091101076

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,763 hours, 23,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON INTERCOSTAL COMMON TO DOOR STOP FITTING 1 FROM HOL E H3 LOCATED AT FRAME 16 RH SIDE AT FWD GALLEY AREA (CRACK LENGTH IS 0 .8MM APPROX); REF. AEROMAN WO 2023 273/1 NR 2023-481367 -- REMOVED AND REPLACED INTERCOSTAL COMMON TO DOOR STOP FITTING 7 FROM HOLE H3 LOCATED AT FRAME 16 RH  SIDE AT FWD GALLEY AREA (CRACK LENGTH IS 0.8 MM APPROX ) IAW A320 SRM 51-42-11 AND DWG D53114097. TOOL USED SMALL HOLE GAUGES P/N:154-901, S/N:AE-411361, DUE DATE: JAN-27-2024, MICROMETERS P/N:293-345-30;S/N:71699858; DUE DATE:NOV-21-2023, EDDY CURRENT EQUIPMENT PN NORTEC 600D SN   220272512 DUE DATE DEC-17-2023. DONE BY  Y. MENA 8672120.
